# SDR WX0A2025021432312

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 48,330 hours, 30,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING WEEKLY CHECK FOUND EMERGENCY LIGHT PUSHBUTTON ON FAP WOULD NOT RELEASE AND NOW WONT ENGAGE / REMOVED/REP'D FAP IAW AMM 23-73-12-400-001-A. OPS CK GOOD.  "
